A fixed-point theorem
Doklady Akademii Nauk, Tome 230 (1976) no. 2, pp. 267-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_2_a3,
author = {V. A. Kalinin},
title = {A fixed-point theorem},
journal = {Doklady Akademii Nauk},
pages = {267--268},
year = {1976},
volume = {230},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_2_a3/}
}
V. A. Kalinin. A fixed-point theorem. Doklady Akademii Nauk, Tome 230 (1976) no. 2, pp. 267-268. http://geodesic.mathdoc.fr/item/DAN_1976_230_2_a3/